Best pain relievers. Reviews July, 2020

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Search only ValuMeds brand name

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Current price: 14.99 USD


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.

More Info

Select Medical Products Major Pain Reliever Plus Tablets, 100/bottle (3 Pack)

Search only brand name

Select Medical Products Major Pain Reliever Plus Tablets, 100/bottle (3 Pack)

Current price: 12.48 USD

Saving: $1.50 (11%)


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.

More Info

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Search only HealthA2Z brand name

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Current price: 16.95 USD

Saving: $1.00 (6%)


Order at Amazon


Height: 5.75 Inches

Length: 3.15 Inches

Width: 3.15 Inches

Weight: 0.6125 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.

More Info

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Search only Amazon Basic Care brand name

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Current price: 6.14 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 3.75 Inches

Weight: 0.225 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.

More Info

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Search only Tylenol brand name

Tylenol Extra Strength Rapid Release Gels with Acetaminophen, Pain Reliever & Fever Reducer, 100 ct

Current price: 10.47 USD


Order at Amazon


Height: 2.02 Inches

Length: 1.98 Inches

Width: 3.87 Inches

Weight: 0.2 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever

More Info

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Search only PhysiciansCare brand name

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Current price: 9.13 USD


Order at Amazon


Height: 3.44 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.23 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer

More Info

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Search only Aleve brand name

Aleve Liquid Capsules, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

Current price: 13.08 USD

Saving: $7.95 (38%)


Order at Amazon


Height: 4.88 Inches

Length: 2.63 Inches

Width: 2.63 Inches

Weight: 0.45 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.

More Info

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

Search only Advance Pharmaceutical brand name

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

Current price: 23.97 USD


Order at Amazon


  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • 500 Caplets per Bottle
  • Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness

More Info

Aleve Soft Grip® Arthritis Cap Gelcaps, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 40 Count

Search only Aleve brand name

Aleve Soft Grip® Arthritis Cap Gelcaps, Naproxen Sodium 220 mg (NSAID), Pain Reliever/Fever Reducer, #1 Orthopedic Surgeon Recommended, 40 Count

Current price: 5.72 USD

Saving: $2.27 (28%)


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 2 Inches

Weight: 0.1 Pounds

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • 500 Caplets per Bottle
  • Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • For 25 years, Aleve has provided temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver continuous pain relief at the site of pain.
  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.**
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.

More Info

Amazon Basic Care Naproxen Sodium PM, 220 mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, Pain Reliever (NSAID)/Nighttime Sleep-aid, 160 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Naproxen Sodium PM, 220 mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, Pain Reliever (NSAID)/Nighttime Sleep-aid, 160 Count

Current price: 14.39 USD


Order at Amazon


Height: 2 Inches

Length: 2.03 Inches

Width: 4.25 Inches

  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • For safe storage of these extra strength gelcaps, we recommend putting medicines up and away after every use and keeping them out of sight of young children
  • For rapid relief, adults may take 2 gelcaps every 6 hours while symptoms last without exceeding 6 gelcaps in 24 hours
  • This oral pain reliever also helps relieve minor aches due to premenstrual and mentrual cramp pain, as well as muscular aches
  • Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever
  • This oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older
  • Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold
  • Each gelcap features unique, laser-drilled holes to quickly release medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief
  • 100-count Tylenol Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • 500 Caplets per Bottle
  • Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet
  • With acetaminophen for fast-acting pain relief
  • Non-habit forming, Easy-to-swallow caplets
  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • For 25 years, Aleve has provided temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, toothaches, and the common cold. Also temporarily reduces fever.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver continuous pain relief at the site of pain.
  • The Aleve Soft Grip Arthritis Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft Grip cap is child resistant.
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.**
  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS:* This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. *capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.

More Info

1    2    3    4    5    6    7    8    9    10